| Model Number |
7735 |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported right atrial (ra) lead was explanted due to fractured.A new lead was implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This supplemental correction report was created to capture updates on h6: device codes.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental correction report was created to capture updates on h6: device codes.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
Event or Problem Description